Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 102, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Aug 31, 2021, 11:27 AM CDT for Giles County, Tennessee. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2021, 11:27 AM CDT (16:27 UTC)
- Expired
- Sep 2, 2021, 1:11 AM CDT
- In force
- 38 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Giles County, TN
The radar
The Northeast Alabama radar (KHTX), 86 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Richland Creek near Pulaski (PLKT1). The gauge peaked at 18.37 ft at Sep 1, 2021, 12:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03584045, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
126
WGUS84 KOHX 311627
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1127 AM CDT Tue Aug 31 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Richland Creek Above Pulaski affecting Giles County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
TNC055-011630-
/O.NEW.KOHX.FL.Y.0102.210831T1627Z-210901T2357Z/
/PLKT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1127 AM CDT Tue Aug 31 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Richland Creek Above Pulaski.
* From this morning to tomorrow evening.
* At 11:00 AM CDT Tuesday the stage was 16.1 feet and rising.
* Action stage is 16.0 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is forecast to rise to near 19.0 feet this
evening.
* Impact...At 16.0 feet, Flooding of low lying agricultural land
along the river begins
&&
LAT...LON 3501 8696 3514 8712 3533 8712 3533 8696
3518 8696 3505 8688
$$
LaRosa2 follow-up statements
487
WGUS84 KOHX 011525
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1025 AM CDT Wed Sep 1 2021
...The Flood Advisory is extended for the following rivers in
Tennessee...
Richland Creek Above Pulaski affecting Giles County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
TNC055-020700-
/O.EXT.KOHX.FL.Y.0102.000000T0000Z-210902T0757Z/
/PLKT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1025 AM CDT Wed Sep 1 2021
...The Flood Advisory is now in effect until just after midnight
tonight...
The Flood Advisory continues for
the Richland Creek Above Pulaski.
* Until just after midnight tonight.
* At 10:00 AM CDT Wednesday the stage was 17.8 feet and falling.
* Action stage is 16.0 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to fall to 7.0 feet Monday
morning.
* Impact...At 16.0 feet, Flooding of low lying agricultural land
along the river begins
&&
LAT...LON 3501 8696 3514 8712 3533 8712 3533 8696
3518 8696 3505 8688
$$
07673
WGUS84 KOHX 020611
FLSOHX
Flood Advisory
National Weather Service Nashville TN
111 AM CDT Thu Sep 2 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Richland Creek Above Pulaski affecting Giles County.
TNC055-020715-
/O.CAN.KOHX.FL.Y.0102.000000T0000Z-210902T0611Z/
/PLKT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
111 AM CDT Thu Sep 2 2021
...The Flood Advisory for the Richland Creek Above Pulaski has been
cancelled...
The Flood Advisory is cancelled for
the Richland Creek Above Pulaski.
* At 12:00 AM CDT Thursday the stage was 12.8 feet and falling.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to fall to 10.5 feet this morning.
&&
LAT...LON 3501 8696 3514 8712 3533 8712 3533 8696
3518 8696 3505 8688
$$
WhiteheadWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Aug 31, 10:50 AM CDT, 37 minutes earlier.
Area forecast discussion, Aug 31, 10:50 AM CDT, 37 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1050 AM CDT Tue Aug 31 2021 .UPDATE... FOR MORNING DISCUSSION. && .DISCUSSION... TD Ida looks as though she is centered over southwestern middle TN. Much of the mid state is still covered with light rain with a few pockets of heavier rain in our northwest. Current temps are on the cool side and are generally in the lower 70s. Current fcst appears to be on track. The gradual wind shift in response to Ida looks to be handled well in the grids. No changes for now. && .AVIATION... 12Z TAF DISCUSSION. Low clouds and rainfall will continue throughout the day today. Expect visibilities and cigs to bounce between IFR and VFR through at least 03z at all sites, then settle into IFR levels overnight. Winds will be gusty out of the east today, then turn out of the north overnight tonight. Precip should dissipated at CKV this evening, but will linger at BNA, MQY, and CSV into the overnight hours. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......21 AVIATION........11
Hazardous weather outlook, Aug 31, 5:28 AM CDT, 5 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 528 AM CDT Tue Aug 31 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-011000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 528 AM CDT Tue Aug 31 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Tropical Depression Ida will move across mid state region today through evening hours tonight. Additional rainfall amounts of two to four inches, with locally higher amounts possible, are expected. Flash flooding could be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed for rainfall reports. Please relay any information about measured rainfall amounts to the NWS while following all local, state, and CDC guidelines. JB Wright
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 7:03 PM CDT | Areal Flood Advisory | OHX | Cumberland | 57 min |
| Aug 31, 2:37 AM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Lewis, Wayne | 3 hr |
| Aug 31, 4:40 AM CDT | Areal Flood Advisory | OHX | Giles, Lewis, Marshall, Maury, Williamson | 3 hr |
| Aug 31, 4:49 AM CDT | Areal Flood Advisory | OHX | Davidson, Williamson | 3 hr |
| Aug 31, 4:53 AM CDT | Areal Flood Advisory | OHX | Davidson | 3 hr |
| Aug 31, 6:58 AM CDT | Areal Flood Advisory | OHX | Dickson, Montgomery | 3 hr |
| Aug 31, 8:38 AM CDT | Areal Flood Advisory | OHX | Cheatham, Montgomery, Robertson | 3 hr |
| Aug 31, 12:25 PM CDT | River Flood Advisory | OHX | Lawrence, Wayne | 19 hr |
| Aug 31, 1:41 PM CDT | Areal Flood Advisory | OHX | Rutherford | 79 min |
| Aug 31, 2:43 PM CDT | Areal Flood Advisory | OHX | Cannon, DeKalb, Smith, Wilson | 77 min |
| Aug 31, 4:01 PM CDT | Areal Flood Advisory | OHX | Rutherford | 59 min |
| Aug 31, 5:06 PM CDT | Areal Flood Advisory | OHX | DeKalb | 54 min |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.